# SDR FDEA202301290174

- Difficulty date: January 29, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 8,603 hours, 4,090 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel Syste
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

POSSIBLE FUEL LEAK ASSOCIATED WITH THE LEFT TANK AND ENGINE, LEFT SIDE DROPPED AN EXTRA 1000 LBS EVERY 10 MINS. AFTER 30 MINS OF FLT, WERE 3500 POUNDS SHORT ON FUEL AT TINGS INTERSECTION. ENGINE FUEL BURNS WERE NORMAL AND EVEN. ACFT ARRIVAL W/ NO VISUAL EXTERNAL LEAKAGE, FROM ENG OR WING TNKS. CHECKED DEF VLVS FOR PROPER CONFIG AT REFUEL STA'S. PERF FUEL QTY BITE CHECK IAW AMM28-41-00-5   NO CURRENT FLTS OR FLT HISTORY.  TRANSFERED FUEL TO LT TANK 10.8 & RT TANK 10.8 RAN ENGS FOR APPX 20 MIN WITH 1000LBS OF FUEL BURNED & NO IMBAL NOTED.  TRANSFERED 19.0LBS FROM RT WING TO LT & THEN BACK INTO RT WING, CKD FUEL STICKS ON EACH TNK & BOTH ARE CORRECT W/ PANEL IN COCKPIT & ON REFUEL/DEFUEL PANEL. NO SUSPECT OF FUEL QTY IND ISSUE. BALCD FUEL TO 9.6 LT TNK, 9.8 RT TNK, RAN BOTH ENG AT IDLE WITH ALL BOOST PUMPS ON & XFEED VLS OPEN FOR 30 MIN IAW JRH  5. ENDING FUEL WAS 9.0 LT TANK, 9.5 RT TANK.AIW REVIEW OF FDR FROM AVI BENCH, XFEED VLV SHOWS OPEN FOR ENTIRE FLT CAUSING AN IMBALANCE OF FUEL BURN BTWN LT & RT MAIN TKS. LT TANK BURNED 2X  AMOUNT AS RT DURING CKS IN PREVIOUS UPDATE WITH XFEED VLV OPEN.  WHEN VLV WAS CLSD, FUEL BURN EVEN BTWN LT & RT & DIDNT CAUSE AN IMBAL. XFEED VLVS OPS CK GOOD IAW AMM.
